# SDR SWAA020184

- Difficulty date: January 22, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 56,144 hours, 28,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND LT OVERWING EMERGENCY EXIT LIGHT LENS MISSING.  REMOVED AND REPLACED LENS PER MM.
